Free Shipping + Returns on every single order!

GoodSense Extra Strength Pain Relief Acetaminophen Caplets 500 mg 100 Count
GoodSense Extra Strength Pain Relief Acetaminophen Caplets 500 mg 100 Count
GoodSense Extra Strength Pain Relief Acetaminophen Caplets 500 mg 100 Count
GoodSense Extra Strength Pain Relief Acetaminophen Caplets 500 mg 100 Count

GoodSense Extra Strength Pain Relief Acetaminophen Caplets 500 mg 100 Count

Good Sense

Regular price $7.95 Sale

Purchase Options
Delivery Frequency
- +
  • ACTIVE INGREDIENT: GoodSense Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • PURPOSE: GoodSense Extra Strength Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.


Good sense acetaminophen caplets 500mg. For adults, temporarily relieves minor
aches and pains due to the common cold, headache, backache, minor pain of
arthritis, toothache, muscular aches, premenstrual and menstrual cramps,
temporarily reduces fever. Compare to the active ingredient in extra strength
tylenol caplets. This product is not manufactured or distributed by mcneil
healthcare llc, distributor of extra strength tylenol caplets.

Reviews